Results 1 to 4 of 4
Need Help Dividing Sub's Into smalller Doses!!
  1. #1
    Join Date
    Jul 2009
    Posts
    73

    Default Need Help Dividing Sub's Into smalller Doses!!

    Hello, and Happy Friday to all!! I am currrently tapering w/ an experant member here to get off oxy's... I am down to 1.75 mg twice a day and finding it difficult to divide an 8 mg pill into smaller dose.. I am looking for any and all suggestions/ directions, as to how to go about splitting these magical 8 mg pills into two 1.75 mg dose.. It is only going to get smaller than described so if you can share with me your method for dividing smaller doses, that would be GREAT.... Thank You in advance and have a happy weekend..

  2. #2
    sarrocks1 is offline New Member
    Join Date
    Jul 2009
    Posts
    4

    Default

    ORIGINAL POST:Hello, and Happy Friday to all!! I am currrently tapering w/ an experant member here to get off oxy's... I am down to 1.75 mg twice a day and finding it difficult to divide an 8 mg pill into smaller dose.. I am looking for any and all suggestions/ directions, as to how to go about splitting these magical 8 mg pills into two 1.75 mg dose.. It is only going to get smaller than described so if you can share with me your method for dividing smaller doses, that would be GREAT.... Thank You in advance and have a happy weekend..

    Happy friday Christine!

    I too am using suboxone to get off opiates. Im glad to hear you are doing a good job of actually "tapering down" off suboxone. However, it's not really necessary to taper at quarter (.25) intervals... normally, a 2milligram interval every 3-4 days will do the trick. If you feel comfortable tapering down by .25 intervals then keep on truckin. Your doing a great job. But breaking a quarter of an 8mil into another 4 pieces will not only be ridiculously difficult to get an accurate amount every time, but more importantly, you lose a portion of the pill every time you break it.


    So what you'll need to do is this:

    1- take one 8mil pill.

    2- break it into 4 even pieces as best you can, if you don't already have a pill splitter from the pharmacy. it may help. (i would get one considering your situation)

    3- Your basically down to 1.75mil. Just do 2mil a day, you won't notice a difference between 1.75mil and 2mil. So try and break the quarter into two even pieces. 1 in the morning, 1 before dinner. FOR 3-4 DAYS!!

    4- Then take a piece after lunch time for 3 days.

    5- Then STOP!

    Remember, your body will eventually need to get rid of the suboxone completely on its own. The way you are tapering down, your body doesnt even know your taking less and less everyday. Normally like i said, your supposed to taper down by 2 milligrams every 3-4 days and even then its such a small amount, your body doesnt withdraw as you taper.
    If i were you, i would just stop taking them right now!
    Good Luck

  3. #3
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default Christine

    Do NOT listen to what you were just told. It's totally WRONG! Continue to take your medication like I suggested.

    You can find instructions for cutting the pills and getting the doses right on your other thread. It's not that hard. Let me know if you have any more questions.

    You just keep doing like I told you. Don't listen to someone showing up here going totally against the proven methods for tapering off the subs. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

  4. #4
    Robert_325 is offline Retired
    Join Date
    Jul 2007
    Location
    Texas
    Posts
    16,689

    Default

    Quote Originally Posted by sarrocks1 View Post
    [
    Happy friday Christine!

    I too am using suboxone to get off opiates. Im glad to hear you are doing a good job of actually "tapering down" off suboxone. However, it's not really necessary to taper at quarter (.25) intervals... normally, a 2milligram interval every 3-4 days will do the trick. If you feel comfortable tapering down by .25 intervals then keep on truckin. Your doing a great job. But breaking a quarter of an 8mil into another 4 pieces will not only be ridiculously difficult to get an accurate amount every time, but more importantly, you lose a portion of the pill every time you break it.


    So what you'll need to do is this:

    1- take one 8mil pill.

    2- break it into 4 even pieces as best you can, if you don't already have a pill splitter from the pharmacy. it may help. (i would get one considering your situation)

    3- Your basically down to 1.75mil. Just do 2mil a day, you won't notice a difference between 1.75mil and 2mil. So try and break the quarter into two even pieces. 1 in the morning, 1 before dinner. FOR 3-4 DAYS!!

    4- Then take a piece after lunch time for 3 days.

    5- Then STOP!

    Remember, your body will eventually need to get rid of the suboxone completely on its own. The way you are tapering down, your body doesnt even know your taking less and less everyday. Normally like i said, your supposed to taper down by 2 milligrams every 3-4 days and even then its such a small amount, your body doesnt withdraw as you taper.
    If i were you, i would just stop taking them right now!
    Good Luck



    This is NOT the way to taper off subs stopping cold at 2mg. Most people will get sick as hell doing that. Kindly refrain from getting in the middle of someone's taper and telling them to change everything they have been told to do. That's just messing up a person's entire recovery plan telling them the wrong information.

    Whoever told you to stop cold at 2mg is wrong. Doesn't matter who they are if they said that they're dead wrong. YOU DON'T drop by 2mg every 3-4 days. A reduction is based on what the current dose is that they are taking. If you need help let me know. But please don't be passing out the wrong information. God bless.
    I am not a dr. My statements are based on years of experience and related education. Consult with the professional of your choice regarding matters of concern.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22